97%(114)111 out of 114 people found this document helpful
This preview shows page 8 - 10 out of 12 pages.
QuestionsA nurse is caring for a client receiving a blood transfusion. What manifestations would indicate a possible allergic reaction to the transfusion?A client has been prescribed warfarin. What are some common medication interactions for this medication?
A client has been prescribed prednisone for treatment of a chronic skin condition. Identify five (5) potential adverse effects of glucocorticoid therapy and associated nursing interventions to discuss with the client. A nurse is administering packed red blood cells to a client. What should the nurse do if a transfusion reaction is suspected?A nurse is caring for a client with a central venous pressure (CVP) line. What are potential complications of hemodynamic monitoring?A client is prescribed a cephalosporin. Identify potential adverse effects of cephalosporins and list interventions/client teaching points the nurse should discuss with the client regarding the associatedadverse effects? (Review the Pharmacology Review Module)A nurse is caring for a client newly prescribed Colesevelam. In what classification is this medication found? What is the expected pharmacological action of this medication? What are possible medication interactions for this medication?